# SDR AALA202312075262

- Difficulty date: December 6, 2023
- Submitted: December 7, 2023
- Operation: Air carrier
- Aircraft: N760AN
- Make and model: Boeing 777223
- Aircraft serial: 31477
- Aircraft time: 83,046 hours, 10,766 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 131W18004402
- Condition: No Test
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: 4R DOOR EMERGENCY LIGHT DID NOT STAYED ON DURING TEST. REMOVED AND REPLACED 4R EMERGENCY DOOR BATTERY PACK. PER AMM 33-51-06. FUNCTIONAL CHECK GOOD.
